





PROGRAMME

Thursday – February, 26, 2015

- At Noon **Registration** First floor, Helmholtzstraße 18, D-89081 Ulm, Germany
- 12:50 p.m. Open Remarks
- 01:00 p.m. Scheike, Thomas, Prof. Dr. Bivariate survival of Twins based on large registries
- 02:00 p.m. Friedrich, Sarah Estimation of pregnancy outcome probabilities in the presence of heavy left-truncation

Chair: Pauly, Markus, Prof. Dr.

- 02:30 p.m. Break (30 minutes)
- 03:00 p.m. Dobler, Dennis A data-dependent multiplier bootstrap applied to transition probability matrices of inhomogeneous Markov processes
- 03:30 p.m. Bluhmki, Tobias Wild Bootstrapping Nelson-Aalen Estimators within a Multistate Model with Application in Health Insurance Data
- 04:00 p.m. Putter, Hein, Prof. Dr. Pseudo-observations, landmarking and dynamic prediction

Chair: Scheike, Thomas, Prof. Dr.

- 05:00 p.m. Break (30 minutes)
- 05:30 p.m. Ditzhaus, Marc
- Tests for proportional hazards under censored data 06:00 p.m. Held, Leonhard, Prof. Dr. Objective Bayesian model selection in the Cox model

Chair: Beyersmann, Jan, Prof. Dr

07:00 p.m. End of Day 1

08:00 p.m. Common Dinner at the "Barfüßer"







PROGRAMME

Friday, February 27, 2015

- 09:00 a.m. Haller, Bernhard, Dr. Estimation of cause-specific and subdistribution hazard ratios from a mixture model using penalized splines
- 10:00 a.m. Ohneberg, Kristin **The Cumulative Proportional Odds Model for the Cause-Specific Hazards of Competing Risks**

Chair: Putter, Hein, Prof. Dr.

- 10:30 a.m. Break (20 minutes)
- 10:50 a.m. Zöller, Daniela Pseudo-value regression in competing risks settings
- 11:30 a.m. Wang, Jungfeng Novel prognostic model for primary sclerosing cholangitis: the importance of including biochemical values

Chair: Haller, Bernhard, Dr.

- At Noon Break (10 minutes)
- 12:10 p.m. Bender, Andreas Exposure-lag-response associations: Smoothly time-varying and cumulative effects with leads and lags

Chair: Wagenpfeil, Stefan, Prof. Dr.

01:30 p.m. End of Workshop